On the very first night of the 2mg Neupro patch, I had the same visual disturbances I had with low doses of both Mirapex (pramipexole) and Requip (ropinirole).
After being in a deep sleep I see flashing lights upon waking (2am, 3am, 4:30am) that slowly dissipate. They were more intense than they were with the previous dopamine agonists. Argh! I’ll give it another week to see if my body adjusts to the medication.
i am sorry to hear of your struggles. Such is our lot having PD, endless “try this, if that doesn’t work, try this or add this to it”. I came off the patch a few months ago, although I didn’t have side effects, I also don’t think it was doing anything for me. Ropinerole made me deathly nauseated within 30 minutes of taking it.
Parkinson’s News Today is strictly a news and information website about the disease. It does not provide medical advice, diagnosis or treatment. This content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding a medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.